Aa
A
A
Close
Avatar universal
Sudden small pain in the upper right side of my abdomen
The Pain i feel is not severe, it is a sudden pain i get but it discomforts me.

Hi, after 3~ month of stopping going to the gym i started eating junk food again. About 2-3 days a week. The last thing I ate was a whole pepperoni pizza. The 16' size one. About a week or so later I started to feel a sudden pain in the upper right abdomen side below my rib cage. So i started a healthy diet and a detox plan with Teas and Vegetable Juices. I get the pain that comes and goes at a times but after a week of starting this diet, the pain appears less and not as painful as before. My stool has been yellow, pee yellow. One time my pee smelled like pure vitamins, it was when i started drinking tea for my detox.

Until now, that's the only symtom i have experienced other than fatigue when i used to eat junk food, felt really tired after eating. Then today after i went shoveling snow, i felt a bit itchy in the same side of where i feel the pain at a times, then i took my shirt off and some red spots appeared without any particular shape, all 3 almost together to each other. Does anyone suggest what can this be?

I'm 23
5'5
150 lb

Used to weight 172 around 5 months ago. My liver blood test came a bit elevated. The doctor said that's nothing to worry about. So i did worry and started to diet. in about 2 months i drop 20 pounds. Then stopped.

Got tested for Hep a, b ,c all negative.

This were my liver levels:
AST = 55 U/L Reference: <40
ALT = 47 U/L  Reference: <41


Can it be gallbladder from eating too junky? or has liver fat have developed on me? Last time i went to my doctor, he said it can be a bit of fat, so that's why i dropped 20 pounds doing exercise and diet.
Cancel
1 Answers
Page 1 of 1
Avatar universal
forgot to mention, i used to take some vitamins supplements about 3-4 days per week for about 4 months.

This included some Gummies that had lots of vitamins. ate 2 per day. Testerone booster, 2 capsules per day for about 3 weeks. Then Caffeine capsule about one 3 times a week. I read that supplements can do harm to the liver.


Now, i bought some Milk Thistle supplement which everyone recommends for the liver, should i start eating this supplement?

I also bought organic Tumeric powder.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT